MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MASTERLOC FEMORAL STEMS; HIP CEMENTLESS TI COATED STEM

MEDACTA INTERNATIONAL SA MASTERLOC FEMORAL STEMS; HIP CEMENTLESS TI COATED STEM
Model Number 01.39.211
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/11/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clinical evaluation performed by medical affairs department: a revision surgery was performed approximately 9 months after the primary implantation of a tha due to stem subsidence.Despite the lack of post-operative x-rays, the available images clearly show the stem subsidence.Determining the root cause of this failure is challenging with the current information.Potential factors may include undersizing of the stem, improper initial positioning or poor bone quality.No definitive conclusions can be drawn.Batch review performed on 23 october 2024 lot 1902845: 20 items manufactured and released on 04-july-2019.Expiration date: 2024-06-30.No anomalies found related to the problem.To date, 18 items of the same lot have been sold with no similar reported events during the period of review.This issue may have been caused by the undersizing of the stem and/or patient specific factors, but the precise circumstances cannot be confirmed.Although no definitive root cause can be confirmed, there is no indication that any potential issue with the device may have caused or contributed to the event.
 
Event or Problem Description
Revision surgery due to masterloc stem subsidence, at about 9 months from the primary.The surgeon implanted an amis-k with a ceramic head.The cup not revised.

Brand Name
MASTERLOC FEMORAL STEMS
Common Device Name
HIP CEMENTLESS TI COATED STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key20620132
Report Number3005180920-2024-00938
Device Sequence Number12645857
Product Code LZO
UDI-Device Identifier07630030885716
UDI-Public07630030885716
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K151531
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Model Number01.39.211
Device Lot Number1902845
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2024
Initial Report FDA Received Date11/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/04/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexMale
Patient Weight77 KG
Patient EthnicityNon Hispanic
Patient RaceWhite